Alert archive / North Dakota / Frost Advisories in 2011

Frost Advisory 2, NWS Bismarck, ND

May 14, 201128 counties in North Dakota

NWS Bismarck, ND issued this frost advisory at May 14, 2011, 2:09 PM MDT for 28 counties in North Dakota. It took effect at May 14, 2011, 11:00 PM MDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
May 14, 2011, 2:09 PM MDT (20:09 UTC)
In effect from
May 14, 2011, 11:00 PM MDT
Expired
May 15, 2011, 7:46 AM MDT
In force
9 hr
Issued by
NWS Bismarck, ND
All 28 counties

Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Wells County, ND, Williams County, ND

The radar

The Bismarck radar (KBIS), 97 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 8.2 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2011-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2011-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 215 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
635 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
215 m²/s²
0-3 km storm-relative helicity
259 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

104 
WWUS73 KBIS 142009
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
309 PM CDT SAT MAY 14 2011

...A FROST ADVISORY HAS BEEN ISSUED FOR MOST OF WEST AND CENTRAL
NORTH DAKOTA...

.HIGH PRESSURE FROM CANADA WILL BUILD OVER THE AREA OVERNIGHT AS A
STORM SYSTEM DEPARTS TO THE SOUTH. THIS WILL RESULT IN CLEARING
SKIES AND LIGHT WINDS AND ALLOW TEMPERATURES TO DROP INTO THE LOW
30S OVER MUCH OF WEST AND CENTRAL NORTH DAKOTA RESULTING IN
WIDESPREAD FROST. WINDS ARE EXPECTED TO BE SLIGHTLY STRONGER
DURING THE NIGHT OVER FOSTER...STUTSMAN...LAMOURE AND DICKEY
COUNTIES KEEPING TEMPERATURES SLIGHTLY WARMER OVERNIGHT...ALTHOUGH
PATCHY FROST IS POSSIBLE IN THESE LOCATIONS.

NDZ001>005-009>013-017>023-031>036-040>047-050-150400-
/O.NEW.KBIS.FR.Y.0002.110515T0500Z-110515T1400Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-MCINTOSH-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON...
MANDAN...BISMARCK...STEELE...MARMARTH...MOTT...ELGIN...BOWMAN...
HETTINGER...FORT YATES...LINTON...NAPOLEON...ASHLEY
309 PM CDT SAT MAY 14 2011 /209 PM MDT SAT MAY 14 2011/

...FROST ADVISORY IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/ TONIGHT
TO 9 AM CDT /8 AM MDT/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/
TONIGHT TO 9 AM CDT /8 AM MDT/ SUNDAY. 

* TEMPERATURES WILL DROP INTO THE LOW 30S LATE SATURDAY NIGHT AND
  EARLY SUNDAY MORNING.

* WIDESPREAD FROST IS LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
JNS
5 follow-up statements
241 
WWUS73 KBIS 142317
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
617 PM CDT SAT MAY 14 2011

...FROST ADVISORY FOR MOST OF WEST AND CENTRAL NORTH DAKOTA...

.HIGH PRESSURE FROM CANADA WILL BUILD OVER THE AREA TONIGHT AS A
STORM SYSTEM DEPARTS TO THE SOUTH. THIS WILL RESULT IN CLEARING
SKIES AND LIGHT WINDS...ALLOWING TEMPERATURES TO DROP INTO THE
LOW TO MID 30S OVER MUCH OF THE REGION...WITH WIDESPREAD FROST 
FORMING. WINDS ARE EXPECTED TO BE SLIGHTLY STRONGER DURING THE
NIGHT OVER FOSTER...STUTSMAN...LAMOURE AND DICKEY COUNTIES KEEPING
TEMPERATURES SLIGHTLY WARMER. PATCHY FROST IS POSSIBLE IN THESE
LOCATIONS.

NDZ001>005-009>013-017>023-031>036-040>047-050-150930-
/O.CON.KBIS.FR.Y.0002.110515T0500Z-110515T1400Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-MCINTOSH-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON...
MANDAN...BISMARCK...STEELE...MARMARTH...MOTT...ELGIN...BOWMAN...
HETTINGER...FORT YATES...LINTON...NAPOLEON...ASHLEY
617 PM CDT SAT MAY 14 2011 /517 PM MDT SAT MAY 14 2011/

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/
TONIGHT TO 9 AM CDT /8 AM MDT/ SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/
TONIGHT TO 9 AM CDT /8 AM MDT/ SUNDAY. 

* TEMPERATURES WILL DROP INTO THE LOW TO MID 30S LATE SATURDAY
  NIGHT AND EARLY SUNDAY MORNING.

* WIDESPREAD FROST IS LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
TWH
340 
WWUS73 KBIS 150259
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
959 PM CDT SAT MAY 14 2011

...FREEZE WARNING WEST CENTRAL THROUGH NORTH CENTRAL...
...FROST ADVISORY FAR SOUTHWEST AND SOUTH CENTRAL...

.HIGH PRESSURE FROM CANADA WILL BUILD OVER THE AREA TONIGHT AS A
STORM SYSTEM DEPARTS TO THE SOUTH. THIS WILL RESULT IN CLEARING
SKIES AND LIGHT WINDS...ALLOWING TEMPERATURES TO FALL INTO THE LOW
TO MID 30S OVER MUCH OF THE REGION...WITH WIDESPREAD FROST
FORMING. IN THE WEST CENTRAL THROUGH NORTH CENTRAL...TEMPERATURES
ARE LIKELY TO FALL BELOW FREEZING FOR A COUPLE OF HOURS EARLY
SUNDAY MORNING. THEREFORE THE FROST ADVISORY HAS BEEN REPLACED
WITH A FREEZE WARNING. THE FREEZE WARNING INCLUDES THE CITIES OF
WILLISTON...DICKINSON...MINOT... GARRISON AND BOTTINEAU.

THE CITIES OF BOWMAN...HETTINGER...BISMARCK AND LINTON REMAIN IN
THE FROST ADVISORY. PATCHY TO WIDESPREAD FROST IS POSSIBLE IN
THESE LOCATIONS.

NDZ001>005-009>013-017>023-031>033-151100-
/O.UPG.KBIS.FR.Y.0002.110515T0500Z-110515T1400Z/
/O.NEW.KBIS.FZ.W.0001.110515T0500Z-110515T1400Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
GOLDEN VALLEY-BILLINGS-STARK-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON
959 PM CDT SAT MAY 14 2011 /859 PM MDT SAT MAY 14 2011/

...FREEZE WARNING IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ SUNDAY.
THE FROST ADVISORY IS NO LONGER IN EFFECT. 

* TEMPERATURES WILL FALL INTO THE LOWER 30S LATE EARLY SUNDAY
  MORNING.

* WIDESPREAD FROST IS LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NDZ034>036-040>047-050-151100-
/O.CON.KBIS.FR.Y.0002.110515T0500Z-110515T1400Z/
MORTON-BURLEIGH-KIDDER-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
EMMONS-LOGAN-MCINTOSH-
INCLUDING THE CITIES OF...MANDAN...BISMARCK...STEELE...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON...
NAPOLEON...ASHLEY
959 PM CDT SAT MAY 14 2011 /859 PM MDT SAT MAY 14 2011/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/
SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/
SUNDAY. 

* TEMPERATURES WILL FALL INTO THE LOW TO MID 30S EARLY SUNDAY
  MORNING.

* PATCHY TO WIDESPREAD FROST IS LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
TWH
537 
WWUS73 KBIS 150522
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1222 AM CDT SUN MAY 15 2011

...FREEZE WARNING NORTH OVERNIGHT...
...FROST ADVISORY SOUTHWEST AND SOUTH CENTRAL OVERNIGHT...

.HIGH PRESSURE BUILDING IN TO THE AREA WITH DRIER AIR WILL RESULT
IN CLEARING SKIES AND LIGHT WINDS...ALLOWING TEMPERATURES TO FALL
INTO THE 30 TO 35 DEGREE RANGE OVER MUCH OF WESTERN AND CENTRAL
NORTH DAKOTA BY DAYBREAK SUNDAY WITH WIDESPREAD FROST FORMING.
ACROSS THE NORTH...TEMPERATURES ARE LIKELY TO FALL BELOW FREEZING
FOR A COUPLE OF HOURS EARLY SUNDAY MORNING AND SO A FREEZE WARNING
IS IN EFFECT THERE. ACROSS THE SOUTH...TEMPERATURES SHOULD STAY AT
OR JUST ABOVE FREEZING WITH FROST FORMING.

NDZ001>005-009>013-017>023-031>033-151330-
/O.CON.KBIS.FZ.W.0001.000000T0000Z-110515T1400Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
GOLDEN VALLEY-BILLINGS-STARK-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON
1222 AM CDT SUN MAY 15 2011 /1122 PM MDT SAT MAY 14 2011/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/
THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS
MORNING. 

* TEMPERATURES WILL FALL TO AROUND 30 EARLY SUNDAY MORNING.

* WIDESPREAD FROST IS FORECAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NDZ034>036-040>047-050-151330-
/O.CON.KBIS.FR.Y.0002.000000T0000Z-110515T1400Z/
MORTON-BURLEIGH-KIDDER-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
EMMONS-LOGAN-MCINTOSH-
INCLUDING THE CITIES OF...MANDAN...BISMARCK...STEELE...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON...
NAPOLEON...ASHLEY
1222 AM CDT SUN MAY 15 2011 /1122 PM MDT SAT MAY 14 2011/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/
THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS
MORNING. 

* TEMPERATURES WILL FALL INTO THE 32 TO 36 DEGREE RANGE EARLY SUNDAY
  MORNING.

* PATCHY TO WIDESPREAD FROST IS LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

JP MARTIN
951 
WWUS73 KBIS 150905
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
405 AM CDT SUN MAY 15 2011

...FREEZE WARNING NORTH EARLY THIS SUNDAY MORNING...
...FROST ADVISORY SOUTH EARLY THIS SUNDAY MORNING...

.HIGH PRESSURE BUILDING INTO THE AREA WITH DRIER AIR...A MAINLY
CLEAR SKY...AND LIGHT WINDS...WAS ALLOWING TEMPERATURES TO FALL
INTO THE 30 TO 35 DEGREE RANGE OVER MUCH OF WESTERN AND CENTRAL
NORTH DAKOTA EARLY THIS SUNDAY MORNING. THE FREEZING TO JUST BELOW
FREEZING TEMPERATURES WILL BE ACROSS THE NORTH...WHERE A FREEZE
WARNING IS IN EFFECT. THE FREEZING TO JUST ABOVE FREEZING
TEMPERATURES WILL BE ACROSS THE SOUTH...WHERE A FROST ADVISORY IS
IN EFFECT.

NDZ001>005-009>013-017>023-031>033-151400-
/O.CON.KBIS.FZ.W.0001.000000T0000Z-110515T1400Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
GOLDEN VALLEY-BILLINGS-STARK-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON
405 AM CDT SUN MAY 15 2011 /305 AM MDT SUN MAY 15 2011/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/
THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS
MORNING. 

* TEMPERATURES WILL FALL TO AROUND 30 EARLY THIS SUNDAY MORNING.

* WIDESPREAD FROST IS FORECAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NDZ034>036-040>047-050-151400-
/O.CON.KBIS.FR.Y.0002.000000T0000Z-110515T1400Z/
MORTON-BURLEIGH-KIDDER-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
EMMONS-LOGAN-MCINTOSH-
INCLUDING THE CITIES OF...MANDAN...BISMARCK...STEELE...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON...
NAPOLEON...ASHLEY
405 AM CDT SUN MAY 15 2011 /305 AM MDT SUN MAY 15 2011/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/
THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS
MORNING. 

* TEMPERATURES WILL FALL INTO THE 32 TO 36 DEGREE RANGE EARLY THIS
  SUNDAY MORNING. 

* PATCHY TO WIDESPREAD FROST IS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

JP MARTIN
359 
WWUS73 KBIS 151346
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
846 AM CDT SUN MAY 15 2011

...FREEZE WARNING NORTHERN NORTH DAKOTA CANCELLED...

...FROST ADVISORY SOUTHERN NORTH DAKOTA CANCELLED...

.TEMPERATURES HAVE WARMED INTO THE UPPER 30S AND LOWER 40S ACROSS
NORTHERN NORTHERN AND SOUTHERN NORTH DAKOTA THIS MORNING. THUS THE
FREEZE WARNING AND THE FROST ADVISORY HAVE BEEN CANCELLED.

NDZ001>005-009>013-017>023-031>033-151500-
/O.CAN.KBIS.FZ.W.0001.000000T0000Z-110515T1400Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
GOLDEN VALLEY-BILLINGS-STARK-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON
846 AM CDT SUN MAY 15 2011 /746 AM MDT SUN MAY 15 2011/

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE FREEZE
WARNING. 

TEMPERATURES HAVE WARMED INTO THE UPPER 30S AND LOWER 40S. THE
FREEZE WARNING HAS BEEN CANCELLED.


$$

NDZ034>036-040>047-050-151500-
/O.CAN.KBIS.FR.Y.0002.000000T0000Z-110515T1400Z/
MORTON-BURLEIGH-KIDDER-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
EMMONS-LOGAN-MCINTOSH-
INCLUDING THE CITIES OF...MANDAN...BISMARCK...STEELE...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON...
NAPOLEON...ASHLEY
846 AM CDT SUN MAY 15 2011 /746 AM MDT SUN MAY 15 2011/

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE FROST
ADVISORY. 

TEMPERATURES HAVE WARMED INTO THE UPPER 30S AND LOWER 40S. THE
FROST ADVISORY HAS BEEN CANCELLED.

$$

KS

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this frost advisory went out at May 14, 12:05 PM MDT, 2 hours 4 minutes earlier.

Area forecast discussion, May 14, 12:05 PM MDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
105 PM CDT SAT MAY 14 2011

.UPDATE...SKY...HOURLY TEMPS AND PRECIP.

&&

.DISCUSSION...SCATTERED TO NUMEROUS SHOWER COVERAGE CONTINUES
ACROSS SOUTH CENTRAL AND SOUTHEAST CWA. NUDGED NUMEROUS COVERAGE
FARTHER SOUTHWEST AND CONTINUED OVER SOUTH CENTRAL WITH RADAR
SHOWING BAND OF EAST-WEST ORIENTED SHOWERS EXTENDING FROM NEAR
DICKINSON TO JAMESTOWN. THIS SHOULD LINGER A COUPLE MORE HOURS
BEFORE PUSHING SLOWLY SOUTHWARD. TWEAKED SKY COVER ACROSS NORTH TO
LINE UP BETTER WITH CLEAR AREA. MINOT HAS REACHED 57 DEGREES AT
18Z UNDER SUNNY SKIES AS TEMPS ACROSS THE SOUTH REMAIN COOL IN
LOW/MID 40S. JNS
&&

.AVIATION...A MID/UPPER LEVEL LOW CONTINUES TO DROP SOUTH ACROSS THE
DAKOTAS...BRINGING LIGHT TO MODERATE RAIN IN ITS VICINITY OVER SOUTH
CENTRAL AND SOUTHEASTERN ND. THIS PRECIPITATION IS EXPECTED TO
CONTINUE FOR THE NEXT SEVERAL HOURS...BUT WILL GRADUALLY PUSH SOUTH
WITH TIME...ENDING OVER TAF SITES BY EARLY THIS EVENING AT THE
LATEST. VIS ARE ALL VFR...AND WILL PERSIST. CIGS ARE MAINLY MVFR
ACROSS SOUTHERN ND...WITH A FEW IFR CIGS AT TIMES. CONDITIONS WILL
IMPROVE TO ALL VFR LATER THIS AFTERNOON INTO THE EARLY EVENING. NJH
&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 14, 3:31 AM MDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
431 AM CDT SAT MAY 14 2011

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-150945-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
431 AM CDT SAT MAY 14 2011 /331 AM MDT SAT MAY 14 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

FROST IS POSSIBLE SUNDAY MORNING. THUNDERSTORMS ARE POSSIBLE OVER
THE WESTERN HALF OF NORTH DAKOTA TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

JP MARTIN

Nearby

Frost Advisories in North Dakota, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.